Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 155, NWS Jackson, MS

March 18, 2013Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 18, 2013, 9:01 PM CDT for Marion County, Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 9:01 PM CDT (02:01 UTC)
Expired
Mar 18, 2013, 10:00 PM CDT
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Marion County, MS

What was reported inside it

TimeReportWhereRemark
Mar 18, 9:20 PM CDTHAIL 14 Sw Columbia, MSPEA TO QUARTER SIZE HAIL NEAR FOXWORTH OFF OF STRINGER-BULLOCK RD
Mar 18, 9:20 PM CDTHAIL 1.758 Sw Columbia, MSREPORTED VIA FACEBOOK
Mar 18, 9:43 PM CDTHAIL 1Pinebur, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1690 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WUUS54 KJAN 190201
SVRJAN
MSC091-190300-
/O.NEW.KJAN.SV.W.0155.130319T0201Z-130319T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...KOKOMO...COLUMBIA...

* UNTIL 1000 PM CDT

* AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF KOKOMO MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KOKOMO BY 910 PM CDT...
  HOLLY SPRINGS BY 915 PM CDT...
  MORGANTOWN BY 920 PM CDT...
  COLUMBIA BY 925 PM CDT...
  COLUMBIA AND PICKWICK BY 930 PM CDT...
  PINEBUR AND IMPROVE BY 940 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3108 8993 3112 8995 3113 9001 3117 9002
      3118 9004 3123 9004 3124 9005 3133 9005
      3135 8982 3134 8965 3104 8966
TIME...MOT...LOC 0200Z 273DEG 32KT 3122 9012

$$

JA
3 follow-up statements
128 
WWUS54 KJAN 190211
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT MON MAR 18 2013

MSC091-190300-
/O.CON.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
911 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MARION COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND STRONG WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR
KOKOMO MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLLY SPRINGS BY 915 PM CDT...
  MORGANTOWN BY 920 PM CDT...
  PICKWICK AND COLUMBIA BY 925 PM CDT...
  PICKWICK AND COLUMBIA BY 930 PM CDT...
  PINEBUR AND IMPROVE BY 940 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A PARTICULARLY DANGEROUS STORM. HAIL OF TENNIS BALL SIZED OR
LARGER CAUSES EXTENSIVE DAMAGE TO CARS AND BUILDINGS...INCLUDING
POSSIBLY BREAKING OUT WINDOWS. PEOPLE CAUGHT OUT OF DOORS COULD
SUFFER SERIOUS INJURY. MOVE INTO A WELL CONSTRUCTED BUILDING...AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HAD A HISTORY OF PRODUCING LARGE DESTRUCTIVE HAIL. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3108 8993 3112 8995 3113 9001 3117 9002
      3118 9004 3123 9004 3124 9005 3133 9005
      3135 8982 3134 8965 3104 8966
TIME...MOT...LOC 0210Z 273DEG 32KT 3120 9002

$$

JA
795 
WWUS54 KJAN 190222
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
922 PM CDT MON MAR 18 2013

MSC091-190300-
/O.CON.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
922 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL MARION COUNTY...

AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR KOKOMO MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PICKWICK AND COLUMBIA BY 930 PM CDT...
  PINEBUR BY 940 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3104 8966 3108 8993 3112 8995 3113 9000
      3120 9001 3124 9000 3134 8996 3135 8982
      3134 8965
TIME...MOT...LOC 0222Z 273DEG 32KT 3118 8990

$$

JA
219 
WWUS54 KJAN 190253
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT MON MAR 18 2013

MSC091-190303-
/O.EXP.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
953 PM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY WILL
EXPIRE AT 1000 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
OUT OF THE WARNING AREA HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3104 8966 3108 8993 3112 8995 3113 9000
      3120 9001 3124 9000 3134 8996 3135 8982
      3134 8965
TIME...MOT...LOC 0253Z 273DEG 32KT 3116 8958

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:30 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 18, 6:30 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT MON MAR 18 2013

.UPDATE...HAVE UPDATED THE FORECAST AS THE SEVERE THUNDERSTORM WATCH
WAS EXPANDED TO INCLUDE OUR SOUTHERN ZONES THIS EVENING. NUMEROUS
REPORTS OF LARGE HAIL HAVE BEEN RECORDED ACROSS THE CWA THIS
AFTERNOON AND THE POTENTIAL WILL EXIST THIS EVENING ALONG THE
HIGHWAY 84 CORRIDOR. THE ACTUAL COLD FRONT WAS TRAILING WELL BEHIND
THE ACTIVITY IN OUR SE BUT WILL CONTINUE TO SAG SOUTH ACROSS OUR CWA
THIS EVENING AND END THE CONVECTIVE THREAT BEFORE MIDNIGHT.
TEMPERATURES AND POPS HAVE BEEN ADJUSTED TO MATCH THE CURRENT
TRENDS. AFTERNOON HIGHS IN THE SOUTH SURGED INTO THE LOWER 80S.
TEMPERATURES IN THE NORTH AND CENTRAL HAVE BEEN KNOCKED DOWN IN THE
60S BY THE RAIN. /22/

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON MAR 18 2013/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE PRIMARY CONCERN
WILL BE THE SEVERE POTENTIAL FOR THIS AFTERNOON AND EVENING WITH A
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM.

LATEST SATELLITE IMAGERY SHOWED A NEGATIVELY TILTED UPPER TROUGH
OVER THE CENTRAL PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY. AREA
RADARS WERE PICKING UP SCATTERED STRONG TO SEVERE STORMS NORTH OF
INTERSTATE 20 PUSHING EAST. A VERY SLOW MOVING COLD FRONT WAS
SITUATED FROM KACT TO KCKM TO KCRX. LOWER 60S DEWPOINTS EXTENDED
AHEAD OF THE FRONT. SOME GOOD FORCING AND ASCENT WAS MOVING ACROSS
THE REGION.

SO FOR THE REST OF THE AFTERNOON INTO TONIGHT. LOCAL AND NATIONAL
WRF SHOWS STRONG TO SEVERE STORMS FOR THIS AFTERNOON INTO THIS
EVENING WITH HAIL...DAMAGING WINDS WITH A TORNADO OR TWO POSSIBLE.
THE FRONT WILL BE SLOW TO CROSS THE REGION INTO THIS EVENING. THE
FRONT SHOULD EXIT THE REGION PRIOR TO MIDNIGHT ALONG WITH THE RAINS.
DRYER AIR WILL PUSH INTO THE REGION BEHIND FRONT. THIS WILL ADVECT A
COOLER AIRMASS INTO THE REGION. LOWS WILL BE FROM THE LOWER 40S
NORTH TO THE LOWER 50S SOUTH.

FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE NEGATIVE TILTED TROUGH
WILL SWING TOWARD THE EAST COAST AS WE GO INTO A ZONAL FLOW PATTERN.
EXPECT DRY WEATHER THROUGH THE PERIOD. SOME OF THE MODELS TRY TO
SQUEEZE OUT SOME SPOTTY LIGHT RAIN ON WEDNESDAY...BUT PREFER THE
DRYER SOLUTION. A REINFORCING FRONT WILL PUSH THROUGH THE REGION ON
WEDNESDAY. BUT BELIEVE THAT THE AIRMASS WILL BE TOO DRY FOR ANY
LIGHT RAIN. HIGH PRESSURE WILL PUSH ACROSS REGION FROM THE NORTHWEST
FOR WEDNESDAY NIGHT. HIGHS FOR TUESDAY AND WEDNESDAY WILL BE MAINLY
IN THE 60S. LOWS TUESDAY NIGHT WILL BE FROM THE UPPER 30S TO THE
MIDDLE 40S AS WELL AS LOWER 30S TO LOWER 40S FOR WEDNESDAY NIGHT.
WENT WITH A BLEND OF MAV AND GMOS GUIDANCE ON POPS AND TEMPS./17/

LONG TERM...THURSDAY THRU SUNDAY...EURO AND GFS SIMILAR IN FIRST
HALF OF LONG TERM PERIOD AS BOTH HAVE BROAD NW FLOW PATTERN OVER THE
REGION. DIFFERENCES MOUNT MOVING INTO THE WEEKEND BETWEEN THE EURO
AND GFS IN THE EVOLUTION OF A PAIR OF LOW AMPLITUDE WAVES THAT MOVE
ACROSS THE AREA. EURO SOMEWHAT MORE PROGRESSIVE THAN THE GFS AS IT
MOVES THE FIRST SYSTEM COMPLETELY IN AND ACROSS THE FORECAST AREA
FRIDAY INTO FRIDAY NIGHT LEAVING SATURDAY DRY. PREFER THE STRONGER
GFS IN THIS SITUATION AS DECREASED AMPLITUDE OF THE FIRST WAVE
SHOULD HAVE A HARD TIME PUSHING SURFACE BOUNDARY ENTIRELY ACROSS THE
AREA AND INTO THE NORTHERN GULF OF MEXICO. BOUNDARY SHOULD INSTEAD
HANGUP OVER THE REGION KEEPING THE WEATHER SOMEWHAT UNSETTLED...
ESPECIALLY AS WARM ADVECTION INCREASES AHEAD OF NEXT MORE POTENT
WAVE TO MOVE THROUGH SUNDAY. 17/26/

&&

.AVIATION...
VFR OCNL MVFR CEILINGS CAN BE EXPECTED TODAY WITH
SCATTERED TO BROKEN CUMULUS DECKS RANGING FROM 2000-4000 FEET.
STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION THROUGH
THE AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES ACROSS THE
AREA. LCL IFR/MVFR CIGS/VSBYS WILL OCCUR IN TSTMS. THE MORE INTENSE
STORMS WILL PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND WIND GUSTS
AROUND 70 MPH. BEHIND THE FRONT...WINDS WILL BECOME NORTHERLY AROUND
10 KNOTS.  THE COLD FRONT IS EXPECTED TO EXIT THE FORECAST AREA BY
MIDNIGHT. /03/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  69  44  68 /  22   4   3  11
MERIDIAN      47  69  38  69 /  29   5   3  11
VICKSBURG     46  70  44  69 /  20   4   4  12
HATTIESBURG   55  72  45  72 /  65   6   7  13
NATCHEZ       49  70  44  68 /  62   4   4  13
GREENVILLE    42  65  41  66 /  17   4   3  10
GREENWOOD     41  65  39  67 /  19   4   3   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17/26/03
Hazardous weather outlook, Mar 18, 6:11 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT MON MAR 18 2013

LAZ024-026-MSZ048-049-054>066-072>074-192315-
CATAHOULA-CONCORDIA-HINDS-RANKIN-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
611 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
LOUISIANA...AND MUCH OF CENTRAL AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE STORMS ARE POSSIBLE EARLY THIS EVENING AS A COLD FRONT MOVES
THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED ACROSS THE
REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND
GUSTS TO 70 MPH AND VERY LARGE GOLF BALL TO BASEBALL SIZE HAIL. ONE
OR TWO TORNADOES CAN NOT BE RULED OUT. FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...HAS BEEN REQUESTED FOR THIS EVENING.

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-050>053-
192315-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-
611 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Mar 18, 8:12 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             SEMINARY                31.56N 89.50W
03/18/2013  E1.75 INCH       COVINGTON          MS   EMERGENCY MNGR

&&

AEG
Local storm report, Mar 18, 8:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             SEMINARY                31.56N 89.50W
03/18/2013  E2.50 INCH       COVINGTON          MS   PUBLIC

&&

AW
Local storm report, Mar 18, 8:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 ESE EAST LINCOLN      31.48N 90.28W
03/18/2013  E1.75 INCH       LINCOLN            MS   EMERGENCY MNGR

            NEAR KYZAR LOOP

&&

AEG
Local storm report, Mar 18, 8:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             MEADVILLE               31.47N 90.89W
03/18/2013  E2.00 INCH       FRANKLIN           MS   PUBLIC

            REPORTED VIA FACEBOOK

&&

AEG
Local storm report, Mar 18, 8:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CLEM                    31.71N 89.79W
03/18/2013  E1.00 INCH       JEFFERSON DAVIS    MS   EMERGENCY MNGR

            REPORTED ON WHITE ROGERS RD AND CLEM RD.

&&

AW
Local storm report, Mar 18, 8:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             8 SSW MONTICELLO        31.44N 90.16W
03/18/2013  E2.75 INCH       LAWRENCE           MS   EMERGENCY MNGR

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:07 PM CDTSpecial Weather StatementJANNewton28 min
Mar 18, 7:14 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson, Lincoln76 min
Mar 18, 7:26 PM CDTSpecial Weather StatementJANHinds44 min
Mar 18, 7:29 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis46 min
Mar 18, 7:30 PM CDTSevere Thunderstorm WarningJANHinds, Rankin45 min
Mar 18, 7:40 PM CDTSevere Thunderstorm WarningJANAdams65 min
Mar 18, 7:52 PM CDTSpecial Weather StatementJANRankin28 min
Mar 18, 8:07 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln38 min
Mar 18, 8:07 PM CDTSevere Thunderstorm WarningJANFranklin53 min
Mar 18, 8:09 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones66 min
Mar 18, 8:18 PM CDTSevere Thunderstorm WarningJANJasper42 min
Mar 18, 9:19 PM CDTSpecial Weather StatementJANRankin31 min
Mar 18, 9:32 PM CDTSevere Thunderstorm WarningJANForrest, Lamar73 min
Mar 18, 9:37 PM CDTSpecial Weather StatementJANJones28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.